# SDR UIEA2022072700787

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 86,766 hours, 14,098 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 79299910
- Part serial: 911129
- Condition: Low Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, BOTH DUCTS INDICATED BETWEEN 6 AND 7 PSI (REPLACED FAN AIR TEMP SENSOR PER AMM 36-12-02 AND FAN AIR VALVE PER AMM 36-12-04 ON NUMBER 3 ENGINE. ALSO REPLACED #3 PRESSURE REGULATING AND SHUT OFF VALVE PER AMM 36-11-04. ALL TEST GOOD )
